# SDR ASAA2016050916679

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 23,405 hours, 7,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: L2
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT CAME ON DURING DESCENT.  DID QRH PROCEDURE AND LIGHT RESET.  ACFT GROUNDED.  OPS CHECK IS NORMAL IAW MM 30-41-00 AND NO HISTORY 30 DAYS.  GROUND VERIFICATION, OPS CKS NORMAL.
